# SDR AALA20001080

- Difficulty date: June 30, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM ROWS 21 TO AFT, INOPERATIVE.  REPAIRED WIRE AT SEAT 30.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
